9th Annual ACMHE Conference

October 27-29, 2017 | 1440 Multiversity | Scotts Valley, CA

View/Download the Conference Program

A note on arrivals: in order to attend the Friday morning contemplative practice offerings, which provide an opportunity for reflection prior to the start of the plenary sessions, we encourage arrival on Thursday evening–especially if you are traveling from far away. 1440 Multiversity offers both 3-night and 2-night lodging/registration options.

Last updated: October 23, 2017

Friday, October 27

7:00 – 8:30 am Breakfast
Dining Hall
10:00 am – 12:00 pm Contemplative Practices
with Rick Chess, Suzanne Klatt, Doreen Maller and Regina Smith
Outlook Building, Rooms 102, 202, 203, 204
12:00 – 1:00 pm Lunch
Dining Hall
1:00 – 2:00 pm Conference Opening and Welcome: Remarks by Lila Shane, Brad Grant, and conference committee members & Practice with Inés Hernández-Avila
Outlook Theater
2:05 – 3:35 pm Plenary Panel: Radicalizing Contemplative Education
Discussion, dialogue, and practice with the track speakers: Éliane Ubalijoro, Carla Sherrell, Judith Simmer-Brown, Oliver Hill, Stephen Murphy-Shigematsu, and Vijay Kanagala. The panelists will discuss their responses to the question of what it means to radicalize contemplative education in the context of their work, and describe what attendees can expect from their workshops on Saturday.
Outlook Theater
3:35 – 4:00 pm Break
with refreshments, Common Grounds Cafe
4:00 – 5:30 pm Continued Dialogue and Discussion with Panelists
5:30 – 6:00 pm Break
6:00 – 7:00 pm Dinner
Dining Hall
7:30 – 9:00 pm “Revolutionary Mindfulness”
Keynote Speaker: Rhonda V. Magee
Outlook Theater

Saturday, October 28

7:00 – 8:30 am Breakfast
Dining Hall
8:30 – 9:00 am Framing of the Day
and Contemplative Practice

Outlook Theater
9:00 – 10:30 am Three Track Workshops
Teaching and Learning: Carla Sherrell & Judith Simmer-Brown (Outlook 101)
Leadership: Éliane Ubalijoro (Outlook 102)
Student Affairs: Oliver HIll, Stephen Murphy-Shigematsu, and Vijay Kanagala (Outlook 202)
Outlook Building
10:30 – 10:45 am Break
10:45 – 11:45 am Parallel Session I (60-minute)
Breakout spaces on 1st and 2nd Floors, Outlook Building
11:45 am – 1:00 pm Lunch
Dining Hall
1:00 – 1:30 pm Parallel Session II (30-minute)
Breakout spaces on 1st and 2nd Floors, Outlook Building
1:45 – 2:45 pm Parallel Session III (60-minute)
Breakout spaces on 1st and 2nd Floors, Outlook Building
3:00 – 4:00 pm Parallel Session IV (60-minute)
Breakout spaces on 1st and 2nd Floors, Outlook Building
4:00 – 5:30 pm Poster Session
Sanctuary
Refreshments available, Common Grounds Cafe
6:00 – 7:00 pm Dinner
Dining Hall
7:00 – 8:00 pm “Restorative Justice: Mindfulness, Radical Healing and Social Transformation”
Keynote Speaker: Fania Davis
Outlook Theater
8:30 – 9:30 pm Open Mic
Outlook Theater

Sunday, October 29

7:00 – 8:30 am Breakfast
Dining Hall
If you are staying on-site, please be prepared to check out of your room by 1pm.
8:30 – 9:00 am Framing of the Day
and Contemplative Practice

Outlook Theater
9:00 – 10:00 am Parallel Session V (60-minute)
Breakout spaces on 1st and 2nd Floors, Outlook Building
10:15 – 11:15 am Parallel Session VI (60-minute)
Breakout spaces on 1st and 2nd Floors, Outlook Building
11:30 – 12:30 pm Conference Closing
Outlook Theater
12:30 – 1:30 pm Lunch
Dining Hall
1:00 pm 1440 Multiversity’s lodging check-out time
Share This